# SDR DALA2016022201271

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR JAMP LOWER SILL 4.5" SPLICE STRAP CORRODED 5" AFT STOP FITTING.  REMOVED CORROSION IN SPECIFIED AREA FOUND BLENDED LIMITS TO BE BEYOND ACCEPTABLE LIMITS,  ORGINAL MATERIAL .080,  REF SRM 53-20-15, FIG 1.  MATERIAL LOSS OF .040 USING SCRATCH GAGE ID NR 35814 CAL DUE 09/15 ALLOWABLE LOSS IS .016 IAW SRM 53-00-00, FIG 103.  REMOVED SPLICE -2G CLEANED AREA PRIMED AREA REF SRM 51-10-04, PA 18-21 TOP COATED SPLICE AND SILL AREA REF AMM 51-10-00-370-803 INSTALLED NEW SPLICE -29 REF SRM 51-41-02-0G AND DWG 5910142-2, REV DG.
